# SDR DALA2019110106364

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 51,510 hours, 26,739 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

A/C 3122 CLOSED LOG 6605550 FLT/CHK 0839. ON THE GROUND WITH ALL CARGO DOORS CLOSED SMOKE AFT CARGO SMOKE ALARM. ECAM QRH FIRE BOTTLE WAS DISCHARGED. FIRE DEPARTMENT OPENED DOOR. EXAMINED AREA NO ABNORMALITIES FOUND. REMOVED AND REPLACED CARGO FIRE EXTINGUISHER BOTTLE. ALL TEST PASSED, RFID TAGS INSTALLED. REF A319 AMM 26-23. MEL AND PLACARD REMOVED. EXTINGUISHER, F OFF 32-2620-9-0006 96291 ON 32-2620-9-0006 56301
